# SDR P5CA0300981

- Difficulty date: November 9, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 68,101 hours, 18,117 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S GLIDE SLOPE IND OSCILLATES DURING APPROACH.  REPAIRED RACK CONNECTOR AT ALT GEAR LOGIC MODULE PER MM 32-61-05, OPERATIONAL CHECK OK PER MM 34-31-00.
